# SDR FDEA201007012305

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361164622300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM  HAS CORROSION ON UPPER SURFACE AT FR 14 6IN. BETWEEN SEAT TRACK 3L AND 4L.  REMOVED LEVEL 1 CORROSION.  DURING CORROSION REMOVAL FOUND CROSSBEAM SECTION OUT OF LIMITS IAW SRM 51-74-10 AND SRM 53-10-15.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-21.
